# SDR FDEA201702020341

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67682
- Part serial: WAE084
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP VANE NR 2 FITTING BUSHING HOLE CORRODED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 57-50-02-2R FIG 201.  A SLOT BUSHING WAS FABRICATED IAW EA 1-5750-T0331241, PART 1, STEP 2 AND INSTALLED IAW AMM 27-50-32-4.
